# SDR ABXA20231126216

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 71,140 hours, 48,146 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE CONFIGURING FOR LANDING . WE GOT A L/E SLAT ASMY & DISCRETE LIGHT  OCCURRED DURING  APPROACH  FLAPS @ 25 DEGS  . MISSED APPROACH  WAS ACCOMPLISHED & EMERGENCY WAS DECLARED. AFTER LANDING A/C GROUNDED BY MAINTENANCE. T/S PER FIM 27-58 FT 803. NO FAULTS NOTED AT THIS TIME. & AMM B767 27-61-00. 5 TIMES  OPS CHECK NORMAL.  &  FIM 27-81 FT 809 . NO FAULTS NOTED AT THIS TIME   L/P 38663-93/1 AIR CRAFT RETURNED TO SERVICE .
